# SDR 2003UALA00047

- Difficulty date: January 11, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 44,172 hours, 16,707 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L BENT STATION 600.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE, INSTALLED DOUBLER REPAIR.
